Ask a doctor

Can Juvederm Cause Any Reactions or Problems if I've Been Diagnosed with Trigeminal Neualgia & I Am Taking Carbamazepine?

Can Juvederm Cause Any Reactions or Problems if I've Been Diagnosed with Trigeminal Neualgia & I Am Taking Carbamazepine?

Doctor Answers (2)

Can Juvederm cause any reaction or problem with trigeminal Neuralgia?

+1

There is no ingredient in Juvederm that would interact or cause a problem with your condition or current medication. However the physical weight of the product could put pressure on the nerves if injected into the area involved. There is also a possibility of trauma to the nerve during injections. This would cause more pain and aggravate your condition. Best to avoid the involved area if possible.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 137 reviews

Can Juvederm Cause Any Reactions or Problems if I've Been Diagnosed with Trigeminal Neualgia & I Am Taking Carbamazepine?

+1

 As far as trigeminal neuralgia and Juvederm or other filler injections, you might to be sure to avoid the know trigeminal nerve outlets like just below the lower eyelid...so do injections to the tear troughs or lower eyelids would seem ill advised in your particular case.  You'd have to ask the MD prescribing the drug about other possible issues related to bleeding and bruising.

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.